Nonrepetitive colorings of graphs

Noga Alon, Jarosław Grytczuk

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


This paper is an abstract for Conference in Hyers, France.

Original languageEnglish (US)
Pages (from-to)353-355
Number of pages3
JournalElectronic Notes in Discrete Mathematics
StatePublished - Oct 15 2005

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Nonrepetitive colorings of graphs'. Together they form a unique fingerprint.

Cite this